# SDR SWIA200617626

- Difficulty date: December 24, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 27,039 hours, 38,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT.  NO SMOKE.  REPLACED APU SHUNT R005 AND APU FEEDER PROTECTION RELAY K0152 IAW EMB 120 MM 24-52-0.  OPERATIONAL CHECKS GOOD.
